ON THE PERIODIC SOLUTIONS OF NEUTRAL INTEGRO-DIFFERENTIAL EQUATIONS VIA FIXED POINT METHOD


Arik I. A., Tunç C.

JOURNAL OF MATHEMATICAL ANALYSIS, vol.13, no.5, pp.35-48, 2022 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 5
  • Publication Date: 2022
  • Doi Number: 10.54379/jma-2022-5-4
  • Journal Name: JOURNAL OF MATHEMATICAL ANALYSIS
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.35-48
  • Keywords: Neutral integro-differential equation, existence of periodic solutions, Krasnoselskiis fixed point theorem, contracting mapping, FUNCTIONAL-DIFFERENTIAL EQUATIONS, EXISTENCE, STABILITY
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

In the present article, we study existence of periodic solutions (EPSs) of a nonlinear neutral integro- differential equation (NIDE) with multiple variable delays using Krasnoselskiis fixed point theorem. Transforming the considered NIDE to an equivalent integral equation, we prove the EPSs using a fixed point mapping, which is defined as a sum of a contraction and a compact map. The result of this paper has contributions to the topic of the EPSs of NIDEs.